Doctor insights on:
Can Synthroid Cause Hepatitis
I am 13 weeks pregnant. I am on Synthroid 50 mcg and citranatal DHA vitamins. I also had a hepatitis at an age of 5. Can i eat two grapefruits a day or will it interact with medications listed above?
Doubtful: 2 grapefruits will not interfere with your mediciation; however, can interfere with other mediciations and antibiotics: check with your OB-GYN. ...Read more
Hepatitis is an inflammatory condition of the liver. Almost all cases are caused by viruses, including most commonly hepatitis a, hepatitis b, and hepatitis c, or by toxins (eg alcohol). The liver swells, it doesn't work properly leading to a failure to detoxify some biochemical substances, and a failure to excrete bilirubin, leading to jaundice. Some cases are fatal, ...Read more
Yes: That's a huge dose. Please see your doctor. ...Read more
Very unlikely: Synthroid is giving you levothyroxine, a naturally occurring compound that the thyroid normally makes. It is remotely possible (< 1% chance) that the headache could be due to a reaction to the dye in the pills. If so, then switching to 50 mcg pills (may need more than 1 per day) would eliminate the headaches. ...Read more
It may affect absorp: It may hinder the absoption of synthroid and you may not get the full dose of thyroid replacement as needed. So there is no absolute contraindication for taking diet pills and synthroid as long as thyroid functions are monitored regularly and dose adjustment made if needed. ...Read more
When overused: Yes. Taken in excess (or, much less commonly at a dose that's just too high for you) synthroid can cause abnormal rhythms, particularly in the top chamber. These can manifest as palpitations, rapid heart rate, or even near-fainting symptoms. Lab tests can evaluate whether you have too much synthroid. ...Read more
- Talk to a doctor live online for free
- Can a hepatitis vaccine cause elevated liver enzymes?
- What can cause a false positive hepatitis c test?
- Can too much synthroid cause weight gain?
- Ask a doctor a question free online
- Can synthroid cause paranoia in older people?
- Can autoimmune hepatitis cause nosebleeds?
- Can hepatitis b cause ibs?
- Can synthroid cause dizziness?
- Talk to a hepatologist online for free